# SDR USAA2012012000006

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,211 hours, 22,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FAIL SAFE STABILIZER STRAP AT BS 365.25, LBL 20.  REPAIRED FAIL SAFE STABILIZER STRAP AT BS 365.25, LBL 20 IAW EA 103639.
